# SDR 2009FA0000511

- Difficulty date: June 5, 2009
- Submitted: June 10, 2009
- Operation: General aviation
- Aircraft: N786SA
- Make and model: Cessna 172S
- Aircraft serial: 172S8830
- Aircraft time: 5,811 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X5
- Condition: Cut
- Location: Nlg Tire
- Part time: 2,117 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF ROLL NOSE TIRE TUBE FAILED.  MX FOUND CUT IN TUBE.
